Skip to main content Skip to section menu

Mathematics Publications List - 1995

Pure Mathematics

BROWN, R. and WENSLEY, C.D.

  • On finite induced crossed modules and the homotopy 2-type of mapping cones (95.03).
    Theory and applications of Categories, vol 1, no 3, 1995, 54-71.

BROWN, R. and MUCUK, O.

  • The monodromy of a Lie Groupoid (93.09).
    Cahiers de Topologie Geometrie Differentielle categoriques, 36, 1995, 345-369.

BROWN, R. and PORTER, T.

  • The methodology of Mathematics (94.07).
    Math Gazette, 1995, 322-335.

  • Why choose mathematics? (94.16)
    in: Mathematics for the Future, IMA and Hobson's Press, 1995.

NHU, N.T.

  • No Robert's space is a counterexample to Schauder's conjecture. (94.17)
    Topology, 1995.

PORTER, T.

  • Mathematics and Education Policy (93.14).
    Bulletin IMA, Vol 31, Nos 3/4, 1995, 47-49.

  • Proper homotopy theory (94.08).
    Handbook of Algebraic Topology, Ed I. M. James, Elsevier (1995) 127-167.

Site footer